# SDR UPS02438490

- Difficulty date: May 15, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 95,929 hours, 24,524 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 65B169515
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, BS 980 LT FWD LOWER DRAG SPLICE FITTING FOUND SKIN ATT FLANGE 6TH FASTENER HOLE CRACKED RUNNING DOWN APPROX .0625 INCH LONG.  BS 980 LT FWD LWR DRAG SPLICE FITTING REPLACED AS PER SRM 51-10-01 PG 8.
